Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 99, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 30, 2011, 6:04 PM MDT for Boulder County, Gilpin County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2011, 6:04 PM MDT (00:04 UTC)
- Expired
- Jun 30, 2011, 6:31 PM MDT
- In force
- 27 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boulder County, CO, Gilpin County, CO
The radar
The Denver radar (KFTG), 81 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 12:18 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3175 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581 WUUS55 KBOU 010004 SVRBOU COC013-047-010100- /O.NEW.KBOU.SV.W.0099.110701T0004Z-110701T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 604 PM MDT THU JUN 30 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN GILPIN COUNTY IN CENTRAL COLORADO WESTERN BOULDER COUNTY IN NORTHEAST COLORADO * UNTIL 700 PM MDT * AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT 65 MPH. THIS STORM WAS LOCATED NEAR TOLLAND...OR 37 MILES WEST OF DENVER...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALLSTREET...SUNSHINE...SUMMERVILLE...SALINA...ORODELL...CRISMAN... WARD...TOLLAND...ROLLINSVILLE...RAYMOND...PINECLIFFE...PEACEFUL VALLEY...NEDERLAND...MEEKER PARK...JAMESTOWN...GOLD HILL... ELDORA...EAST PORTAL...BRAINARD LAKE AND ALLENSPARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL...DEADLY LIGHTNING...AND BRIEF HEAVY RAIN. && LAT...LON 3992 10532 3985 10568 4025 10555 4026 10532 TIME...MOT...LOC 0002Z 210DEG 45KT 3997 10558 WIND...HAIL 60MPH <.75IN $$
1 follow-up statement
797 WWUS55 KBOU 010031 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 631 PM MDT THU JUN 30 2011 COC013-047-010041- /O.CAN.KBOU.SV.W.0099.000000T0000Z-110701T0100Z/ GILPIN CO-BOULDER CO- 631 PM MDT THU JUN 30 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BOULDER AND NORTHERN GILPIN COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND EXITED THE AREA. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS EVENING. MOVE TO A SAFE SHELTER IF A STORM APPROACHES. LAT...LON 3992 10532 3985 10568 4025 10555 4026 10532 TIME...MOT...LOC 0031Z 210DEG 45KT 4028 10534 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:06 PM MDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 30, 3:06 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 306 PM MDT THU JUN 30 2011 .SHORT TERM...THE SLOWER ARRIVAL OF THE UPPER LEVEL TROUGH WILL CONTINUE TO KEEP UPWARD Q-G LIFT AND A FAVORABLE ENVIRONMENT FOR SHOWERS AND STORMS THROUGH THE EVENING. THERE IS STILL A THREAT OF SEVERE STORMS WITH DAMAGING WINDS GIVEN DOWNDRAFT CAPES OF 500-1200 J/KG...FLOW ALOFT INCREASING TO 30-40 KNOTS IN THE 700-600 MB LEVEL...AND DRY SUBCLOUD LAYER AIDING EVAPORATIVE COOLING AND DOWNBURSTS. THE THREAT OF THE STRONGEST DOWNBURSTS WILL OCCUR IN THE MOST UNSTABLE AIRMASS OVER THE EASTERN PLAINS...BUT THE ORGANIZED LINE OF CONVECTION NOW MOVING INTO THE CENTRAL PORTIONS OF COLORADO WILL HAVE HAVE A POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 50 KNOTS. THAT LINE IS DUE TO REACH THE I-25 URBAN CORRIDOR BY 23Z-00Z. CONVECTIVE COVERAGE AS WELL AS SEVERE THREAT SHOULD GRADUALLY DECREASE LATER THIS EVENING AS AIRMASS STABILIZES AND UPPER LEVEL SUPPORT SLOWLY WEAKENS. AFTER MIDNIGHT...ANY STORMS SHOULD BE CONFINED TO THE FAR NORTHEAST CORNER OF THE STATE. TEMPERATURES HAVE COOLED AND AIRMASS HAS MOISTENED SUFFICIENTLY TO CANCEL THE RED FLAG WARNING IN THE FOOTHILLS...SOUTH PARK...AND PALMER DIVIDE. WILL ONLY ALLOW THE WARNINGS IN LINCOLN AND WASHINGTON COUNTIES TO CONTINUE TIL 9 PM AS VERY WARM READINGS WITH POTENTIAL FOR NEW FIRES FROM LIGHTNING STRIKES CONTINUES THERE. .LONG TERM...A TYPICAL MID-SUMMER UPPER AIR PATTERN IS EXPECTED TO BUILD OVER THE SOUTHWESTERN U.S. AFTER TONIGHT/S UPPER DISTURBANCE MOVES OUT OF THE STATE. INITIALLY...MODERATE WESTERLY FLOW ALOFT WILL BE OVER THE STATE ON THE WESTERN EDGE OF THE SUBTROPICAL RIDGE ACROSS THE SOUTHERN HALF OF THE COUNTRY. MOISTURE LEVELS MAY BE SUPPRESSED SOMEWHAT BY THE SUBSIDENCE OF RISING HEIGHTS...BUT ENOUGH MOISTURE MAY REMAIN IN PLACE TO FUEL A ROUND OF AFTERNOON SHOWERS. THE NAM LOW LEVEL WINDS ALSO SHOW EASTERLY FLOW ACROSS THE PLAINS WHICH WOULD KEEP MOISTURE FROM FLUSHING OUT OF THE AREA. LOW POPS IN THE FORECAST FOR THE AFTERNOON AND EVENING LOOK TO BE WARRANTED. BY SATURDAY...SOME MOISTURE LEFT OVER FROM TROPICAL STORM ARLENE MAY BE ENTRAINED INTO THE CIRCULATION AROUND THE SUBTROPICAL RIDGE. THE REST OF THE FORECAST PERIOD LOOKS LIKE THE UPPER RIDGE AND WARM TEMPERATURES REMAIN OVER THE SOUTHWESTERN U.S. MID AND UPPER LEVEL MOISTURE FROM THE GULF OF MEXICO OR AN EARLY MONSOON MAY EVENTUALLY ENTRAIN INTO THE WEAK FLOW ASSOCIATED WITH THE UPPER RIDGE. THEREFORE...LOW POPS WILL REMAIN IN THE FORECAST THROUGH THE LATTER PART OF NEXT WEEK. TEMPERATURES ARE EXPECTED TO BE AT OR ABOVE SEASONAL NORMALS...WITH MONDAY POSSIBLY BEING THE WARMEST DAY OF THE LOT. MOS GUIDANCE HAS THE LOWEST POPS CONTINUING THROUGH THE WEEKEND WHICH WOULD ALLOW TEMPERATURES TO WARM TO THE MID OR UPPER 90S. HOWEVER...IF MORE MOISTURE BEGINS MOVING OVER THE STATE THEN AFTERNOON HIGHS MIGHT TOP OUT CLOSER TO THE 90 DEGREE MARK EACH DAY. LATE IN THE FORECAST PERIOD...MOS POP GUIDANCE BEGINS INCREASING WHICH WOULD SUPPORT THE IDEA OF THE ONSET OF THE SEASONAL MONSOON. AS THE MOISTURE BEGINS INCREASING OVER THE STATE AND WIND PATTERNS ALOFT WEAKEN...THE THREAT FOR HEAVY RAINFALL FROM SLOW MOVING SHOWERS WILL INCREASE. THESE DETAILS CAN BE ADDRESSED EARLY NEXT WEEK. && .AVIATION...GUSTY AND VARIABLE WINDS TO AROUND 45 KNOTS STILL EXPECTED WITH STORMS TIL EARLY EVENING WITH BRIEF SHUTOFFS POSSIBLE AT LOCAL AIRPORTS. ONE ORGANIZED BAND SHOULD REACH THE FRONT RANGE AIRPORTS 23Z-00Z...WITH A DECREASE OF CONVECTION BEHIND THAT. STILL CANT RULE OUT GUSTY WINDS TO 30-40 KNOTS FROM 00Z-04Z GIVEN THE STRONG MID LEVEL FLOW...BUT OVERALL CONDITIONS SHOULD IMPROVE AFTER 00Z. OTHERWISE...VFR CONDITIONS WILL PREVAIL. NO THUNDERSTORMS EXPECTED FROM 06Z THROUGH AT LEAST 23Z TOMORROW AFTERNOON WITH DRIER AIRMASS TAKING HOLD. && .HYDROLOGY...MORE NUMEROUS SHOWERS AND STORMS EXPECTED THROUGH EARLY THIS EVENING. WIDESPREAD 0.25 INCH AMOUNTS IN THE MOUNTAINS...BUT LOCALLY 0.50 TO 1.0 INCH AMOUNTS EXPECTED WITH STRONGER STORMS. THOSE AMOUNTS WOULD NOT CAUSE MUCH RISE IN STREAM LEVELS OUTSIDE OF THE SNOWMELT. EAST OF THE FRONT RANGE MOUNTAINS...PRECIPITATION AMOUNTS SHOULD MOSTLY BE UNDER A QUARTER INCH...BUT STILL A CHANCE OF 0.50 INCH FROM STRONGER STORMS OVER THE PLAINS AND FOOTHILLS. WITH THOSE RAINFALL AMOUNTS...THREAT OF ANY FLOODING ISSUES INCLUDING THE FOURMILE BURN AREA IS LOW. FLOOD ADVISORIES... BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON SATURDAY. CACHE LA POUDRE RIVER AT THE CANYON MOUTH UNTIL SATURDAY AFTERNOON. COLORADO RIVER NEAR GRANBY UNTIL SATURDAY AFTERNOON. COLORADO RIVER NEAR KREMMLING UNTIL SATURDAY AFTERNOON. ST LOUIS CREEK IN SOUTHWEST GRAND COUNTY UNTIL SATURDAY AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR LINCOLN AND WASHINGTON COUNTIES UNTIL 9 PM MDT...FIRE WEATHER ZONES 246..247.. AND 249. && BARJENBRUCH/KDRBY
Hazardous weather outlook, Jun 30, 11:15 AM MDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1115 AM MDT THU JUN 30 2011 COZ030>051-011200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1115 AM MDT THU JUN 30 2011 ...RED FLAG WARNING FOR THE FRONT RANGE FOOTHILLS...PARK COUNTY...AND PALMER DIVIDE EASTWARD THROUGH LINCOLN AND WASHINGTON COUNTIES UNTIL 9 PM MDT THIS EVENING... ...STRONG AND POSSIBLY SEVERE THUNDERSTORMS EXPECTED TO MOVE OVER THE MOUNTAINS AND URBAN CORRIDOR THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH STRONG AND POTENTIALLY DAMAGING WINDS CAN BE EXPECTED ACROSS NORTHEAST AND NORTH CENTRAL COLORADO THIS AFTERNOON INTO EARLY THIS EVENING. NUMEROUS THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS AND SPREAD NORTHEAST ACROSS THE PLAINS THIS AFTERNOON. THE COMBINATION OF STRONG WINDS IN THE UPPER LEVELS OF THE ATMOSPHERE ALONG WITH RELATIVELY DRY LOW LEVELS WILL ALLOW STORMS TO PRODUCE THE STRONG AND GUSTY WINDS. DAMAGING WIND GUSTS UP TO 70 MPH WILL BE POSSIBLE. THERE IS ALSO POTENTIAL FOR HEAVY RAINFALL WITH AMOUNTS UP TO 1 INCH FROM THE STRONGER STORMS MAINLY ALONG AND WEST OF THE FRONT RANGE MOUNTAINS. THERE WILL BE HIGH FIRE DANGER THIS AFTERNOON AND EVENING ACROSS THE FRONT RANGE FOOTHILLS...PARK COUNTY...AND PALMER DIVIDE AREA WITH STRONG AND GUSTY SOUTHWEST WINDS...LOW HUMIDITIES AND LIGHTNING WITH THE STORMS. THE INCREASE IN STORMS TODAY IS DUE TO AN APPROACHING UPPER LEVEL DISTURBANCE MOVING FROM EASTERN UTAH INTO WESTERN COLORADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY AFTERNOON AND EVENING WITH ACTIVITY BECOMING MORE ISOLATED FOR SUNDAY AND THE 4TH OF JULY. TEMPERATURES WILL BE ABOVE NORMAL SATURDAY THROUGH MONDAY. FOR TUESDAY AND WEDNESDAY...SUBTROPICAL MOISTURE COMBINED WITH A WEAK COLD FRONT MAY LEAD TO A BETTER CHANCE OF THUNDERSTORMS ALONG WITH SLIGHTLY COOLER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED BY 1 PM FOR REPORTING STRONG AND DAMAGING WIND GUSTS. BARJENBRUCH/DANKERS
In the hours before
Local storm report, Jun 30, 4:57 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM NON-TSTM WND GST GRANBY 40.09N 105.94W
06/30/2011 M83.00 MPH GRAND CO TRAINED SPOTTER
50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.
0407 PM HAIL STERLING 40.65N 103.21W
06/30/2011 M0.88 INCH LOGAN CO TRAINED SPOTTER
0402 PM NON-TSTM WND GST 1 E STERLING 40.65N 103.20W
06/30/2011 M58.00 MPH LOGAN CO DEPT OF HIGHWAYS
0355 PM TSTM WND GST 15 W STERLING 40.65N 103.50W
06/30/2011 M62.00 MPH LOGAN CO TRAINED SPOTTER
0343 PM TSTM WND GST 2 S WILLARD 40.52N 103.48W
06/30/2011 E70.00 MPH MORGAN CO TRAINED SPOTTER
1217 PM TSTM WND GST 7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011 M63.00 MPH ADAMS CO AWOS
1214 PM TSTM WND GST 3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011 M63.00 MPH DENVER CO MESONET
&&
FREDINLocal storm report, Jun 30, 5:42 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
542 PM MDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 11 S OVID 40.80N 102.39W
06/30/2011 M1.00 INCH SEDGWICK CO TRAINED SPOTTER
0518 PM HAIL SEDGWICK 40.93N 102.53W
06/30/2011 E1.00 INCH SEDGWICK CO TRAINED SPOTTER
0435 PM NON-TSTM WND GST GRANBY 40.09N 105.94W
06/30/2011 M83.00 MPH GRAND CO TRAINED SPOTTER
50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.
0407 PM HAIL STERLING 40.65N 103.21W
06/30/2011 M0.88 INCH LOGAN CO TRAINED SPOTTER
0402 PM NON-TSTM WND GST 1 E STERLING 40.65N 103.20W
06/30/2011 M58.00 MPH LOGAN CO DEPT OF HIGHWAYS
0355 PM TSTM WND GST 15 W STERLING 40.65N 103.50W
06/30/2011 M62.00 MPH LOGAN CO TRAINED SPOTTER
0343 PM TSTM WND GST 2 S WILLARD 40.52N 103.48W
06/30/2011 E70.00 MPH MORGAN CO TRAINED SPOTTER
1217 PM TSTM WND GST 7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011 M63.00 MPH ADAMS CO AWOS
1214 PM TSTM WND GST 3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011 M63.00 MPH DENVER CO MESONET
&&
FREDINLocal storm report, Jun 30, 5:43 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
543 PM MDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 11 S OVID 40.80N 102.39W
06/30/2011 M1.00 INCH SEDGWICK CO TRAINED SPOTTER
0518 PM HAIL SEDGWICK 40.93N 102.53W
06/30/2011 E1.00 INCH SEDGWICK CO TRAINED SPOTTER
0435 PM TSTM WND GST GRANBY 40.09N 105.94W
06/30/2011 E83.00 MPH GRAND CO TRAINED SPOTTER
50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.
0407 PM HAIL STERLING 40.65N 103.21W
06/30/2011 M0.88 INCH LOGAN CO TRAINED SPOTTER
0402 PM NON-TSTM WND GST 1 E STERLING 40.65N 103.20W
06/30/2011 M58.00 MPH LOGAN CO DEPT OF HIGHWAYS
0355 PM TSTM WND GST 15 W STERLING 40.65N 103.50W
06/30/2011 M62.00 MPH LOGAN CO TRAINED SPOTTER
0343 PM TSTM WND GST 2 S WILLARD 40.52N 103.48W
06/30/2011 E70.00 MPH MORGAN CO TRAINED SPOTTER
1217 PM TSTM WND GST 7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011 M63.00 MPH ADAMS CO AWOS
1214 PM TSTM WND GST 3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011 M63.00 MPH DENVER CO MESONET
&&
FREDINLocal storm report, Jun 30, 5:50 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
550 PM MDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 11 S OVID 40.80N 102.39W
06/30/2011 M1.00 INCH SEDGWICK CO TRAINED SPOTTER
0518 PM HAIL SEDGWICK 40.93N 102.53W
06/30/2011 E1.00 INCH SEDGWICK CO TRAINED SPOTTER
0435 PM TSTM WND GST GRANBY 40.09N 105.94W
06/30/2011 E83.00 MPH GRAND CO TRAINED SPOTTER
50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.
0407 PM HAIL STERLING 40.65N 103.21W
06/30/2011 M0.88 INCH LOGAN CO TRAINED SPOTTER
0402 PM TSTM WND GST 1 E STERLING 40.65N 103.20W
06/30/2011 E58.00 MPH LOGAN CO DEPT OF HIGHWAYS
0355 PM TSTM WND GST 15 W STERLING 40.65N 103.50W
06/30/2011 M62.00 MPH LOGAN CO TRAINED SPOTTER
0343 PM TSTM WND GST 2 S WILLARD 40.52N 103.48W
06/30/2011 E70.00 MPH MORGAN CO TRAINED SPOTTER
1217 PM TSTM WND GST 7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011 M63.00 MPH ADAMS CO AWOS
1214 PM TSTM WND GST 3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011 M63.00 MPH DENVER CO MESONET
&&
FREDINLocal storm report, Jun 30, 5:59 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
559 PM MDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 6 SE JULESBURG 40.93N 102.18W
06/30/2011 M1.25 INCH SEDGWICK CO TRAINED SPOTTER
0542 PM HAIL 11 S OVID 40.80N 102.39W
06/30/2011 M1.00 INCH SEDGWICK CO TRAINED SPOTTER
0518 PM HAIL SEDGWICK 40.93N 102.53W
06/30/2011 E1.00 INCH SEDGWICK CO TRAINED SPOTTER
0435 PM TSTM WND GST GRANBY 40.09N 105.94W
06/30/2011 E83.00 MPH GRAND CO TRAINED SPOTTER
50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.
0407 PM HAIL STERLING 40.65N 103.21W
06/30/2011 M0.88 INCH LOGAN CO TRAINED SPOTTER
0402 PM TSTM WND GST 1 E STERLING 40.65N 103.20W
06/30/2011 E58.00 MPH LOGAN CO DEPT OF HIGHWAYS
0355 PM TSTM WND GST 15 W STERLING 40.65N 103.50W
06/30/2011 M62.00 MPH LOGAN CO TRAINED SPOTTER
0343 PM TSTM WND GST 2 S WILLARD 40.52N 103.48W
06/30/2011 E70.00 MPH MORGAN CO TRAINED SPOTTER
1217 PM TSTM WND GST 7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011 M63.00 MPH ADAMS CO AWOS
1214 PM TSTM WND GST 3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011 M63.00 MPH DENVER CO MESONET
&&
FREDINLocal storm report, Jun 30, 6:02 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 5 SE JULESBURG 40.94N 102.20W
06/30/2011 M1.00 INCH SEDGWICK CO TRAINED SPOTTER
0558 PM HAIL 6 SE JULESBURG 40.93N 102.18W
06/30/2011 M1.25 INCH SEDGWICK CO TRAINED SPOTTER
0542 PM HAIL 11 S OVID 40.80N 102.39W
06/30/2011 M1.00 INCH SEDGWICK CO TRAINED SPOTTER
0518 PM HAIL SEDGWICK 40.93N 102.53W
06/30/2011 E1.00 INCH SEDGWICK CO TRAINED SPOTTER
0435 PM TSTM WND GST GRANBY 40.09N 105.94W
06/30/2011 E83.00 MPH GRAND CO TRAINED SPOTTER
50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES
REMOVED. LOOSE OBJECTS LIFTED AND TOSSED.
0407 PM HAIL STERLING 40.65N 103.21W
06/30/2011 M0.88 INCH LOGAN CO TRAINED SPOTTER
0402 PM TSTM WND GST 1 E STERLING 40.65N 103.20W
06/30/2011 E58.00 MPH LOGAN CO DEPT OF HIGHWAYS
0355 PM TSTM WND GST 15 W STERLING 40.65N 103.50W
06/30/2011 M62.00 MPH LOGAN CO TRAINED SPOTTER
0343 PM TSTM WND GST 2 S WILLARD 40.52N 103.48W
06/30/2011 E70.00 MPH MORGAN CO TRAINED SPOTTER
1217 PM TSTM WND GST 7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011 M63.00 MPH ADAMS CO AWOS
1214 PM TSTM WND GST 3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011 M63.00 MPH DENVER CO MESONET
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:28 PM MDT | Areal Flood Advisory | BOU | Grand | 5 days |
| Jun 30, 10:10 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Douglas, Elbert | 16 min |
| Jul 1, 12:16 PM MDT | River Flood Advisory | BOU | Weld | 72 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.